# SDR DALA2018041802638

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 52,685 hours, 17,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BATTERY AND CHARGER M736 IAW WDM 33-51.
